# SDR AALA2018090509011

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 24,311 hours, 9,008 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3339
- Condition: Odor
- Part time: 31,979 hours, 15,662 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A STRONG DIRTY SOCK ODOR, WORSE MID TO AFT CABIN.  APU WAS RUNNING.  FOUND APU TO BE CAUSE OF ODOR. THE AIRCRAFT WAS GROUNDED.  REPLACED THE APU ASSEMBLY IAW JC 26L31049003, AND EA 284276.
